# SDR ARWA991001

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D5020
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

MIA - FLT 447 - AT 14,000 FT ALT, NR 1 ENGINE FIRE WARNING SOUNDED.  ENGINE SHUTDOWN.  OIL QTY AND OIL PRESSURE NORMAL AND OIL TEMP HIGH AT 140 DEGREES.  REMOVED AND REPLACED NR 1 ENGINE MAIN OIL SCREEN.  NO CONTAMINATION FOUND.  REMOVED DISCHARGED FIRE BOTTLE AND REPLACED WITH SERVICEABLE UNIT.  REMOVED AND REPLACED NR 1 ENGINE LOWER FIRE LOOP.  OPS CHECK NORMAL.  (M)
